RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 17, Issue 5  


Théorie de Hodge. II
P. Deligne
3
An effective $p$-adic analogue of a theorem of Thue. III. The diophantine equation $y^2=x^3+k$
J. Coates
57
On the $C^*$-algebra of Toeplitz operators on the quarter-plane
R. G. Douglas, R. Howe
67
Random differential equations in control theory
W. M. Wonham
82
A Markov property for Gaussian processes with a multidimensional parameter
L. D. Pitt
115
Groups of diffeomorphisms and the motion of an incompressible fluid
D. G. Ebin, J. Marsden
142
Matematika
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021